On completely regular spaces
Mrówka, S.
Fundamenta Mathematicae, Tome 41 (1955), p. 105-106 / Harvested from The Polish Digital Mathematics Library
Publié le : 1955-01-01
EUDML-ID : urn:eudml:doc:213334
@article{bwmeta1.element.bwnjournal-article-fmv41i1p105bwm,
     author = {S. Mr\'owka},
     title = {On completely regular spaces},
     journal = {Fundamenta Mathematicae},
     volume = {41},
     year = {1955},
     pages = {105-106},
     zbl = {0055.41304},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv41i1p105bwm}
}
Mrówka, S. On completely regular spaces. Fundamenta Mathematicae, Tome 41 (1955) pp. 105-106. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv41i1p105bwm/